MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR
Model Number TRB29-LRG
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a nurse reported that at the one-hour mark, when she went to remove the air post-left heart coronary catheterization, she found that the involved tr band balloons had already deflated.Out of curiosity, she tried to refill the band with air after removing it from the patient and discovered a slow leak.There was no blood loss.The reported event did not result in patient injury or require medical or surgical intervention.There is no direct allegation that the reported device caused or contributed to patient injury or the need for medical intervention.Additional information was received on 29 aug 2024: when the tr band was applied, 15ml of air was injected.No additional devices were used at the access site.The patient is stable.The tr band was noted to have no air in it one-hour post-procedure, just as the nurse was about to start removing air from the band.The tr band was left on the patient uninflated and removed two hours after the initial application.The sample is infectious.
 
Additional Manufacturer Narrative
A3b: gender: n/a.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.The complaint cannot be confirmed for air leakage issues because a sample was not returned for assessment.Without a sample, the exact root cause cannot be determined.Review of device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND RADIAL COMPRESSION DEVICE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
gina digioia
950 elkton blvd
elkton, MD 21921
4103927218
MDR Report Key20274925
Report Number1118880-2024-00136
Device Sequence Number3469656
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)261101(10)0000590258
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG
Device Catalogue NumberTRB29-LRG
Device Lot Number0000590258
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite